# SDR MASA200700530

- Difficulty date: August 29, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 27,015 hours, 29,188 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1529
- Condition: Intermittent
- Location: Nr 1
- Part time: 8,637 hours, 8,180 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2907 GJT.  SMOKE DETECTOR WARNING LIGHT INTERMITTENT IN FLIGHT.  MX CHANGED THE NUMBER 1 DETECTOR.
